Alert archive / Florida / Areal Flood Warnings in 2012

Areal Flood Warning 21, NWS Jacksonville, FL

June 25, 2012Hamilton County, Suwannee County, Florida; Echols County, Georgia

NWS Jacksonville, FL issued this areal flood warning at Jun 25, 2012, 5:10 PM EDT for Hamilton County, Suwannee County, Florida; Echols County, Georgia. It was in force for 110 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 25, 2012, 5:10 PM EDT (21:10 UTC)
Expired
Jun 25, 2012, 7:00 PM EDT
In force
110 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon
Flood severity
None

Counties Hamilton County, FL, Suwannee County, FL, Echols County, GA

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 9.2 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2012-06-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 81 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2012-06-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 4 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
81 J/kg
Mixed-layer CIN
-65 J/kg
Mixed-layer LCL
600 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
4 m²/s²
0-3 km storm-relative helicity
47 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

344 
WGUS42 KJAX 252110
FLWJAX

BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
510 PM EDT MON JUN 25 2012

FLC047-121-GAC101-252300-
/O.NEW.KJAX.FA.W.0021.120625T2110Z-120625T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ECHOLS GA-HAMILTON FL-SUWANNEE FL-
510 PM EDT MON JUN 25 2012

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* FLOOD WARNING FOR URBAN AREAS AND SMALL STREAMS IN...
  HAMILTON COUNTY IN NORTHERN FLORIDA...
  THIS INCLUDES THE CITIES OF...WHITE SPRINGS...SUWANNEE RIVER STATE
  PARK...JENNINGS...JASPER...
  NORTHERN SUWANNEE COUNTY IN NORTHERN FLORIDA...
  THIS INCLUDES THE CITIES OF...SUWANNEE SPRINGS...LIVE OAK...
  EXTREME SOUTHERN ECHOLS COUNTY IN SOUTHEAST GEORGIA...

* UNTIL 700 PM EDT

* AT 507 PM EDT...WEATHER SERVICE DOPPLER RADAR INDICATED VERY HEAVY 
RAINFALL ASSOCIATED WITH TROPICAL RAINBANDS OVER NORTHERN SUWANNEE 
AND HAMILTON COUNTIES. THESE AREAS HAVE RECEIVED HEAVY RAINFALL ON 
SUNDAY AND ADDITIONAL HEAVY RAINFALL CONTINUES THIS AFTERNOON. 
RAINFALL AMOUNTS THIS AFTERNOON AND EVENING MAY REACH THE 3 TO 5 
INCH RANGE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS...STREETS AND UNDERPASSES.
ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF
CREEKS...STREAMS AND OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. TO ESCAPE RISING WATER MOVE UP TO HIGHER GROUND. MAKE THE
SMART CHOICE...TURN AROUND...DONT DROWN.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION
STATIONS...OR CABLE TELEVISION FOR ANY UPDATES. FOR ADDITIONAL
INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE
WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

&&

LAT...LON 3061 8273 3035 8272 3032 8280 3015 8280
      3017 8319 3041 8317 3062 8326

$$

ZIBURA

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this areal flood warning went out at Jun 25, 2:40 PM EDT, 2 hours 30 minutes earlier.

Area forecast discussion, Jun 25, 2:40 PM EDT, 2 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
240 PM EDT MON JUN 25 2012

...HEAVY RAINFALL THREAT CONTINUES AS DEBBY SLOWLY MOVES NE...
...SLIGHT RISK OF SEVERE STORMS ACROSS NE FL TIL LATE EVENING...

.CURRENTLY...T.S. DEBBY CONTS TO MEANDER IN THE ERN GULF OF MEXICO
AND HAS BEEN DRIFTING NE ABOUT 3 MPH SINCE EARLIER TODAY. TWO MAIN
AREAS OF LIFT AND PRECIP...NEAR THE COASTAL AREAS AND INLAND OVER
THE SUWANEE VALLEY AREA AND SE GA NEAR OR JUST N OF A LINE FROM
STATENVILLE TO WAYCROSS. LOW LEVEL FLOW STILL CONDUCIVE FOR
ROTATING STORMS AND TORNADO WATCH IS IN EFFECT FOR NE FL. THE 0-1 KM
HELICITY ARE IN THE RANGE OF 100-200 AND SUFFICIENT HEATING HAS
ALLOWED SBCAPES TO REACH 1500-2000 J/KG. THUS SHOULD SEE CONTINUED
DEVELOPMENT OF CONVECTION THROUGH THE AFTERNOON. FLOOD WATCH IS IN
EFFECT AND WILL BE EXTENDED LONGER IN THE WEEK DUE TO THE SLOW
MOTION OF DEBBY AND PLUME OF DEEP TROPICAL MOISTURE AFFECTING THE
REGION. WINDS WILL CONT TO BE GUSTY AT TIMES SE 15G25-30MPH INTO THE
EVENING HOURS...WITH BEST CHANCES OF SEEING WINDS GUSTING TO 30
MPH OR MORE WILL BE IN SHOWER AND THUNDERSTORM ACTIVITY.

&&

.SHORT TERM...
TONIGHT...NUMEROUS TO WIDESPREAD SHOWERS AND A FEW EMBEDDED TSTMS
EXPECTED EARLY TONIGHT WITH MAIN AREA OF FLOODING CONCERN ACROSS
INLAND NE FL AND PARTS OF SE GA WHERE A LOW LEVEL CONVERGENCE
ZONE WILL BE SET UP. WIDESPREAD RAINFALL AMOUNTS IN THESE
AREAS PROJECTED AT ABOUT 2 INCHES WITH LOCALLY HIGHER AMOUNTS
OF 2-4 INCHES POSSIBLE ACROSS THE SUWANNEE VALLEY AREA. CONCERNING
THE SEVERE STORM POTENTIAL AND ROTATING STORMS...THE HIGHEST
POTENTIAL WILL BE IN THE EVENING OVER PARTS OF NE FL...MAINLY S OF A
LINE FROM FROM JAX TO LIVE OAK AND PROGRESSIVELY SWD TOWARD LATE
EVENING. MIN TEMPS WILL BE IN THE LOWER TO MID 70S.

&&

.LONG TERM...(TUESDAY-SATURDAY)...THE OFFICIAL TRACK OF TROPICAL
STORM DEBBIE BY THE NHC MOVES IT SLOWLY NORTHEAST AND MAKING
LANDFALL ALONG THE UPPER FL GULF COAST THURSDAY MORNING AND
WEAKENING INTO A DEPRESSION AS IT MOVES EAST ACROSS NORTH CENTRAL
FLORIDA FRIDAY. MAIN CONCERN WILL BE FOR MORE ADDITIONAL HEAVY
RAINFALL AS RAIN BANDS MOVE ACROSS THE AREA. HARD TO SPECIFY THE
EXACT TIMING OF THESE RAIN BANDS BUT WILL KEEP IN HIGH POPS AT LEAST
THROUGH THURSDAY WITH THE HIGHEST ACROSS THE SUWANNEE VALLEY
SHIFTING MORE INTO N CNTL FL BY THURSDAY. HPC PROGS DEPICT STORM
TOTALS OF 10 TO 15 INCHES FROM ACROSS THE SUWANNEE VALLEY INTO NORTH
CENTRAL FLORIDA...AND 8 TO 10 INCHES ACROSS THE REST OF NORTHEAST
FLORIDA...TO 2 TO 6 INCHES ACROSS SE GA. THE FLOOD THREAT WILL
CONTINUE TO INCREASE GIVEN THE MORE THAN SATURATED GROUNDS. GIVEN
THE LIKELIHOOD FOR MORE CLOUD COVER AND LINGERING RAINFALL INTO
THURSDAY...TEMPERATURES SHOULD CONTINUE TO RUN BELOW LATE JUNE
CLIMATOLOGY. WE WILL KEEP AT LEAST SCATTERED AFTERNOON AND EVENING
SHOWERS AND THUNDERSTORMS FOR FRIDAY THROUGH THE WEEKEND...AS OUR
DAILY MESOSCALE BOUNDARIES SUCH AS THE EAST COAST SEABREEZE INTERACT
WITH THE LINGERING TROPICAL MOISTURE. IF DEBBY STALLS AS SOME OF THE
LONG-TERM MODELS INDICATE...WE MAY NEED TO RAISE RAIN CHANCES FOR
THE WEEKEND DURING FUTURE FORECAST CYCLES. SUBTROPICAL RIDGING WILL
ATTEMPT TO BUILD WESTWARD TOWARDS NEXT WEEKEND...WHICH WOULD SEND
TEMPERATURES TO NEAR OR SLIGHTLY ABOVE CLIMATOLOGY.

&&

.AVIATION...PREVAILING MVFR CONDITIONS ARE EXPECTED AT EACH OF
THE TERMINALS. HAVE OCNL IFR AT SSI WITH GUSTY WINDS TIL 15Z.
THERE WILL ALSO BE AN OCNL PERIOD OF VFR TIL 18Z AS THERE WILL BE
A LULL IN THE PCP. HOWEVER...CONDITIONS EXPECTED TO DETERIORATE
AGAIN THIS AFTERNOON AFT 18Z AS MORE RAIN BANDS MOVE INTO THE AREA
AND WILL HAVE OCNL IFR WITH GUSTY WINDS AFT 18Z.

&&

.MARINE...DATA BUOY OBS INDICATE SMALL CRAFT ADVISORY CONDITIONS
ONGOING AND WILL CONTINUE THE ADVISORY FOR ALL LEGS INTO TONIGHT.
WILL KEEP THE ADVISORY GOING FOR THE OFFSHORE THROUGH TUESDAY.

RIP CURRENTS: HIGH RISK.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  72  86  68  89 /  80  60  50  60
SSI  75  84  72  84 /  90  60  50  60
JAX  74  83  73  87 /  90  70  60  70
SGJ  75  84  77  86 /  80  80  70  80
GNV  73  86  74  88 /  90  80  70  80
OCF  74  88  76  88 /  80  80  70  80

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...FLOOD WATCH THROUGH WEDNESDAY EVENING FOR ALACHUA-BAKER-BRADFORD-
     CLAY-COLUMBIA-DUVAL-FLAGLER-GILCHRIST-HAMILTON-MARION-
     NASSAU-PUTNAM-ST JOHNS-SUWANNEE-UNION.

     HIGH RIP CURRENT RISK THROUGH LATE TUESDAY NIGHT FOR DUVAL-
     FLAGLER-NASSAU-ST JOHNS.

     LAKE WIND ADVISORY UNTIL 8 PM EDT THIS EVENING FOR ALACHUA-BAKER-
     BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-GILCHRIST-HAMILTON-
     MARION-NASSAU-PUTNAM-ST JOHNS-SUWANNEE-UNION.

GA...FLOOD WATCH THROUGH WEDNESDAY EVENING FOR BRANTLEY-CHARLTON-
     CLINCH-COASTAL CAMDEN-COASTAL GLYNN-ECHOLS-INLAND CAMDEN-
     INLAND GLYNN-WARE.

     HIGH RIP CURRENT RISK THROUGH LATE TUESDAY NIGHT FOR COASTAL
     CAMDEN-COASTAL GLYNN.

AM...SMALL CRAFT ADVISORY UNTIL 6 PM EDT TUESDAY FOR ALTAMAHA SOUND
     GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
     FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
     ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE.

     SMALL CRAFT ADVISORY UNTIL 6 AM EDT TUESDAY FOR ALTAMAHA SOUND
     GA TO FERNANDINA BEACH FL OUT 20 NM-FERNANDINA BEACH TO ST
     AUGUSTINE FL OUT 20 NM-ST AUGUSTINE TO FLAGLER BEACH FL OUT
     20 NM.

&&

SHASHY/PETERSON/CHASE
Hazardous weather outlook, Jun 25, 3:00 PM EDT, 2 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
300 PM EDT MON JUN 25 2012

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-GAZ132>136-
149>154-162>166-261145-
ALACHUA-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT TO 20 NM-APPLING-
ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY-CAMDEN (COASTAL)-
CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE-COLUMBIA-DUVAL-ECHOLS-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT TO 20 NM-FLAGLER-GILCHRIST-
GLYNN (COASTAL)-GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-
PIERCE-PUTNAM-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL OUT TO 20 NM-ST JOHNS-SUWANNEE-
UNION-WARE-WAYNE-
300 PM EDT MON JUN 25 2012

...TORNADO WATCH 424 IN EFFECT UNTIL 11 PM EDT...

...A SLIGHT RISK OF SEVERE THUNDERSTORMS REST OF TODAY AND TONIGHT
ACROSS NORTHEAST FLORIDA...

...LAKE WIND ADVISORY UNTIL 8 PM TONIGHT FOR NORTHEAST FLORIDA...

...FLOOD WATCH IN EFFECT THROUGH WEDNESDAY EVENING...

...SMALL CRAFT ADVISORY THROUGH TUESDAY...

...HIGH RISK OF RIP CURRENTS THROUGH TUESDAY...

THIS OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND THE
ADJACENT COASTAL WATERS.

.DAY ONE...REST OF TODAY AND TONIGHT...

A SLIGHT RISK OF SEVERE THUNDERSTORMS EXIST FOR NORTHEAST FLORIDA
THROUGH LATE EVENING. THE MAIN THREAT IS DAMAGING WINDS...WITH A
SMALL RISK OF A TORNADO.

WINDY CONDITIONS WILL PREVAIL THROUGH THIS EVENING...WITH A LAKE
WIND ADVISORY FOR NORTHEAST FLORIDA UNTIL 8 PM.

PERIODS OF HEAVY RAIN WILL CONTINUE ACROSS MOST OF THE AREA...WITH
A FLOOD WATCH IN EFFECT.

HAZARDOUS CONDITIONS CAN BE EXPECTED ON THE WATERS TODAY...WITH A
SMALL CRAFT ADVISORY FOR THE COASTAL WATERS...AND A HIGH RISK OF
RIP CURRENTS ON AREA BEACHES.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

LOCALLY HEAVY RAINFALL WILL CONTINUE INTO MIDWEEK.

HAZARDOUS CONDITIONS WILL CONTINUE ON THE WATERS INTO MIDWEEK...WITH
A SMALL CRAFT ADVISORY FOR THE COASTAL WATERS...AND A HIGH RISK OF
RIP CURRENTS ON AREA BEACHES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. HOWEVER...A TORNADO
WATCH IS ALSO IN EFFECT FOR NORTHEAST FLORIDA. SPOTTERS ARE REQUESTED
TO ACTIVATE IF WARNINGS ARE ISSUED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

In the hours before

Special weather statement, Jun 25, 3:15 PM EDT, 1 hour 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
315 PM EDT MON JUN 25 2012

FLZ020>022-251945-
COLUMBIA-HAMILTON-SUWANNEE-
315 PM EDT MON JUN 25 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EXTREME WESTERN
COLUMBIA...CENTRAL HAMILTON AND NORTHEASTERN SUWANNEE COUNTIES FOR
STRONG WINDS AND FUNNEL CLOUDS VALID UNTIL 345 PM EDT...

AT 315 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 2 MILES SOUTHWEST OF HOUSTON...OR 6
MILES SOUTHEAST OF LIVE OAK...MOVING NORTH AT 20 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND WELLBORN...HOUSTON...WHITE
SPRINGS...LIVE OAK...SUWANNEE SPRINGS AND SUWANNEE RIVER STATE PARK
THROUGH 345 PM EDT. GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG
WITH POSSIBLE MINOR DAMAGE. DOPPLER RADAR HAS INDICATED WEAK ROTATION
WITHIN THIS STORM. TORNADOES MAY DEVELOP WITH LITTLE OR NO ADVANCE
WARNING.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT MONDAY EVENING
FOR NORTHEASTERN FLORIDA.

LAT...LON 3043 8318 3052 8287 3026 8270 3016 8301
TIME...MOT...LOC 1915Z 160DEG 17KT 3024 8292

PETERSON
Special weather statement, Jun 25, 3:17 PM EDT, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
317 PM EDT MON JUN 25 2012

FLZ022-023-GAZ150-162>164-252000-
BAKER-CHARLTON-CLINCH-COLUMBIA-ECHOLS-WARE-
317 PM EDT MON JUN 25 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHERN
WARE...SOUTHEASTERN CLINCH...EXTREME SOUTHEASTERN ECHOLS...
NORTHWESTERN BAKER...NORTHEASTERN COLUMBIA AND SOUTHERN CHARLTON
COUNTIES FOR STRONG WINDS AND FUNNEL CLOUDS VALID UNTIL 400 PM EDT...

AT 317 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED OVER TAYLOR...OR 24 MILES SOUTHEAST OF
FARGO...MOVING NORTHWEST AT 25 MPH. THIS STRONG THUNDERSTORM WILL
ALSO AFFECT AREAS AROUND TAYLOR AND FARGO THROUGH 400 PM EDT. GUSTY
WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE. DOPPLER RADAR HAS INDICATED WEAK ROTATION WITHIN THIS STORM.
TORNADOES MAY DEVELOP WITH LITTLE OR NO ADVANCE WARNING.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT MONDAY EVENING
FOR NORTHEASTERN FLORIDA.

LAT...LON 3066 8263 3079 8239 3041 8216 3032 8234
TIME...MOT...LOC 1917Z 150DEG 20KT 3045 8230

PETERSON
Special weather statement, Jun 25, 3:48 PM EDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
348 PM EDT MON JUN 25 2012

GAZ133-135-136-252030-
APPLING-JEFF DAVIS-WAYNE-
348 PM EDT MON JUN 25 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EXTREME
NORTHWESTERN WAYNE...EXTREME EASTERN JEFF DAVIS AND APPLING COUNTIES
FOR STRONG WINDS AND FUNNEL CLOUDS VALID UNTIL 430 PM EDT...

AT 349 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 3 MILES WEST OF SURRENCY...MOVING
NORTHWEST AT 10 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS
AROUND SURRENCY...PINE GROVE AND BAXLEY THROUGH 430 PM EDT. GUSTY
WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE. DOPPLER RADAR HAS INDICATED WEAK ROTATION WITHIN THIS STORM.
TORNADOES MAY DEVELOP WITH LITTLE OR NO ADVANCE WARNING.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT MONDAY EVENING
FOR NORTHEASTERN FLORIDA.

LAT...LON 3171 8209 3159 8224 3178 8252 3194 8232
      3194 8231 3194 8230
TIME...MOT...LOC 1949Z 136DEG 7KT 3171 8224

PETERSON
Special weather statement, Jun 25, 4:25 PM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
425 PM EDT MON JUN 25 2012

GAZ150-163-164-252100-
CHARLTON-CLINCH-WARE-
425 PM EDT MON JUN 25 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL WARE...
EASTERN CLINCH AND EXTREME WESTERN CHARLTON COUNTIES FOR STRONG WINDS
AND FUNNEL CLOUDS VALID UNTIL 500 PM EDT...

AT 426 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED OVER CLINCH COUNTY...OR 9 MILES WEST OF
STEVEN FOSTER STATE PARK...MOVING NORTHWEST AT 20 MPH. THIS STRONG
THUNDERSTORM WILL IMPACT MAINLY RURAL AREAS OF THE INDICATED COUNTIES
THROUGH 500 PM EDT. GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG
WITH POSSIBLE MINOR DAMAGE. DOPPLER RADAR HAS INDICATED WEAK ROTATION
WITHIN THIS STORM. TORNADOES MAY DEVELOP WITH LITTLE OR NO ADVANCE
WARNING.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT MONDAY EVENING
FOR NORTHEASTERN FLORIDA.

LAT...LON 3097 8281 3110 8258 3081 8236 3071 8254
TIME...MOT...LOC 2026Z 149DEG 19KT 3084 8251

PETERSON
Special weather statement, Jun 25, 4:53 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
453 PM EDT MON JUN 25 2012

FLZ036-040-252130-
ALACHUA-MARION-
453 PM EDT MON JUN 25 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHERN
ALACHUA AND NORTHWESTERN MARION COUNTIES FOR STRONG WINDS VALID UNTIL
530 PM EDT...

AT 453 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 5 MILES SOUTH OF FLEMINGTON...OR 8 MILES
EAST OF WILLISTON...MOVING NORTH AT 25 MPH. THIS STRONG THUNDERSTORM
WILL ALSO AFFECT AREAS AROUND FLEMINGTON...MCINTOSH...MICANOPY...
CROSS CREEK AND ROCHELLE THROUGH 530 PM EDT. GUSTY WINDS OF 45 TO 55
MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR WIND DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT MONDAY EVENING
FOR NORTHEASTERN FLORIDA.

LAT...LON 2929 8241 2943 8241 2964 8235 2959 8212
      2924 8226
TIME...MOT...LOC 2053Z 202DEG 21KT 2936 8231

PETERSON
Special weather statement, Jun 25, 5:09 PM EDT, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
509 PM EDT MON JUN 25 2012

FLZ033-038-252145-
FLAGLER-ST. JOHNS-
509 PM EDT MON JUN 25 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN ST.
JOHNS AND EXTREME NORTHEASTERN FLAGLER COUNTIES FOR STRONG WINDS AND
FUNNEL CLOUDS VALID UNTIL 545 PM EDT...

AT 509 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED OVER CRESCENT BEACH...MOVING NORTH AT 25
MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND
MARINELAND...DUPONT CENTER...CRESCENT BEACH...SAINT AUGUSTINE
SHORES...BUTLER BEACH...SAINT AUGUSTINE SOUTH...SAINT AUGUSTINE
BEACH...SAINT AUGUSTINE...ANASTASIA AND VILANO BEACH THROUGH 545 PM
EDT. GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR DAMAGE. DOPPLER RADAR HAS INDICATED WEAK ROTATION WITHIN THIS
STORM. TORNADOES MAY DEVELOP WITH LITTLE OR NO ADVANCE WARNING.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT MONDAY EVENING
FOR NORTHEASTERN FLORIDA.

LAT...LON 2965 8136 3009 8139 3010 8133 2994 8129
      2988 8126 2977 8125 2971 8122 2965 8120
TIME...MOT...LOC 2109Z 178DEG 31KT 2975 8126

PETERSON

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 24, 9:23 PM EDTSpecial Weather StatementJAXMarion37 min
Jun 24, 9:31 PM EDTSevere Thunderstorm WarningJAXMarion24 min
Jun 24, 10:29 PM EDTSpecial Weather StatementJAXAlachua, Gilchrist46 min
Jun 24, 10:38 PM EDTAreal Flood WarningJAXAlachua, Gilchrist, Marion, Putnam3 hr
Jun 24, 11:00 PM EDTSpecial Weather StatementJAXMarion45 min
Jun 24, 11:04 PM EDTSpecial Marine WarningJAX56 min
Jun 24, 11:15 PM EDTSpecial Weather StatementJAXMarion45 min
Jun 24, 11:20 PM EDTRiver Flood WarningJAXAlachua, Bradford, Columbia, Gilchrist, Suwannee, Union19 days
Jun 24, 11:25 PM EDTRiver Flood WarningJAXBaker, Nassau15 days
Jun 24, 11:40 PM EDTSpecial Weather StatementJAXFlagler50 min
Jun 24, 11:43 PM EDTSpecial Weather StatementJAXAlachua47 min
Jun 24, 11:46 PM EDTSpecial Weather StatementJAXPutnam44 min
Jun 25, 12:26 AM EDTSpecial Weather StatementJAXSaint Johns34 min
Jun 25, 12:31 AM EDTSpecial Weather StatementJAXClay, Putnam44 min
Jun 25, 12:37 AM EDTAreal Flood WarningJAXAlachua, Bradford, Clay, Marion, Putnam, Union3 hr
Jun 25, 12:39 AM EDTSpecial Weather StatementJAXSaint Johns51 min
Jun 25, 12:59 AM EDTSpecial Weather StatementJAXBradford46 min
Jun 25, 1:02 AM EDTSpecial Weather StatementJAXBaker, Duval, Nassau58 min
Jun 25, 1:55 AM EDTAreal Flood AdvisoryJAXBaker, Duval, Nassau, Saint Johns2 hr
Jun 25, 2:11 AM EDTSpecial Marine WarningJAX64 min
Jun 25, 2:51 AM EDTSpecial Weather StatementJAXMarion, Putnam39 min
Jun 25, 3:14 AM EDTSpecial Marine WarningJAX91 min
Jun 25, 3:38 AM EDTSpecial Weather StatementJAXMarion, Putnam52 min
Jun 25, 3:50 AM EDTRip Current StatementJAXFlagler, Nassau30 hr
Jun 25, 3:59 AM EDTAreal Flood AdvisoryJAXDuval, Nassau2 hr
Jun 25, 4:12 AM EDTSpecial Weather StatementJAXDuval48 min
Jun 25, 4:17 AM EDTAreal Flood AdvisoryJAXBradford, Clay, Marion, Putnam, Saint Johns118 min
Jun 25, 4:37 AM EDTSpecial Weather StatementJAXMarion53 min
Jun 25, 4:49 AM EDTSpecial Marine WarningJAX116 min
Jun 25, 5:02 AM EDTSpecial Weather StatementJAXDuval43 min
Jun 25, 5:17 AM EDTSpecial Weather StatementJAXNassau43 min
Jun 25, 5:54 AM EDTAreal Flood WarningJAXClay, Duval, Nassau, Saint Johns6 hr
Jun 25, 6:44 AM EDTSpecial Weather StatementJAXDuval46 min
Jun 25, 6:48 AM EDTRiver Flood WarningJAXClay4 days
Jun 25, 6:56 AM EDTSevere Thunderstorm WarningJAXClay, Duval, Nassau, Saint Johns34 min
Jun 25, 7:14 AM EDTSpecial Weather StatementJAXDuval46 min
Jun 25, 7:23 AM EDTSpecial Marine WarningJAX2 hr
Jun 25, 7:30 AM EDTSpecial Weather StatementJAXNassau45 min
Jun 25, 7:50 AM EDTSevere Thunderstorm WarningJAXDuval, Nassau40 min
Jun 25, 8:05 AM EDTTornado WarningJAXDuval, Nassau20 min
Jun 25, 8:07 AM EDTTornado WarningJAXNassau38 min
Jun 25, 8:40 AM EDTSpecial Marine WarningJAX50 min
Jun 25, 9:27 AM EDTSpecial Marine WarningJAX2 hr
Jun 25, 12:27 PM EDTRiver Flood WarningJAXColumbia, Hamilton15 days
Jun 25, 2:31 PM EDTSpecial Weather StatementJAXGilchrist44 min
Jun 25, 3:15 PM EDTSpecial Weather StatementJAXSuwannee30 min
Jun 25, 3:17 PM EDTSpecial Weather StatementJAXBaker43 min
Jun 25, 4:15 PM EDTAreal Flood AdvisoryJAXColumbia, Hamilton, Suwannee90 min
Jun 25, 4:53 PM EDTSpecial Weather StatementJAXAlachua37 min
Jun 25, 5:09 PM EDTSpecial Weather StatementJAXSaint Johns36 min
Jun 25, 5:34 PM EDTSpecial Weather StatementJAXAlachua26 min
Jun 25, 5:42 PM EDTSpecial Marine WarningJAX63 min
Jun 25, 5:44 PM EDTWind AdvisoryJAXGilchrist, Suwannee17 hr
Jun 25, 6:59 PM EDTAreal Flood WarningJAXColumbia, Hamilton, Suwannee2 hr
Jun 25, 7:19 PM EDTAreal Flood AdvisoryJAXAlachua, Baker, Bradford, Union86 min
Jun 25, 2:14 AM EDTSpecial Weather StatementJAXCamden46 min
Jun 25, 5:39 AM EDTAreal Flood WarningJAXBrantley, Camden, Charlton, Glynn, Pierce, Wayne6 hr
Jun 25, 6:14 AM EDTSpecial Weather StatementJAXCamden46 min
Jun 25, 6:20 AM EDTTornado WarningJAXCamden, Glynn25 min
Jun 25, 6:47 AM EDTSpecial Weather StatementJAXCamden, Glynn28 min
Jun 25, 8:45 AM EDTTornado WarningJAXCamden, Glynn45 min
Jun 25, 9:31 AM EDTSevere Thunderstorm WarningJAXCamden, Glynn22 min
Jun 25, 2:45 PM EDTAreal Flood AdvisoryJAXBacon, Pierce90 min
Jun 25, 2:53 PM EDTSpecial Weather StatementJAXBacon52 min
Jun 25, 3:28 PM EDTAreal Flood AdvisoryJAXAppling, Bacon, Coffee62 min
Jun 25, 3:48 PM EDTSpecial Weather StatementJAXAppling42 min
Jun 25, 4:25 PM EDTSpecial Weather StatementJAXClinch35 min

Nearby

Areal Flood Warnings in Florida, 2012Areal Flood Warnings in Georgia, 2012Every areal flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.